MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404292
Medical Device Problem Codes Mechanical Problem (1384); Material Puncture/Hole (1504); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital because the product did not work properly.Two weeks later a surgery was performed, as a result of the inspection, it was confirmed that the left cylinder had a hole.The left cylinder and pump were explanted and replaced.No patient complications reported.
 
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4.Concomitant product udi for pump is (b)(4).Correction to field g2: report source.Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The pump was microscopically inspected, functionally and leak tested.The microscope test revealed that the pump tubing was cut down to the pump block.The pump passed functional testing.No leaks were identified.The cylinder was microscopically inspected, and leak tested.The microscope test identified that the cylinder had two holes at corner of folds in the proximal end of the cylinder and had wear at fold in the proximal end, middle, and distal end of the cylinder.Leaks were identified.Based on the information available and analysis results, the reported mechanical issue and cylinder - hole/perforated were confirmed.

Brand Name
AMS 700 LGX
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21993499
Report Number2124215-2025-29489
Device Sequence Number20975525
Product Code JCW
UDI-Device Identifier00878953003948
UDI-Public(01)00878953003948(17)210201(10)120118004
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2021
Device Model Number72404292
Device Catalogue Number72404292
Device Lot Number120118004
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date07/01/2025
Date Device Manufactured02/18/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN 72404310/ LOT 1100539868.; PUMP: UPN 72404310/ LOT 1100539868.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexUnknown